Nonlinear singular problems with indefinite potential term
ID Papageorgiou, Nikolaos S. (Author), ID Rǎdulescu, Vicenţiu (Author), ID Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (366,33 KB)
MD5: 0010C0F1D76FFCBB6A064344C2769FA4

We consider a nonlinear Dirichlet problem driven by a nonhomogeneous differential operator plus an indefinite potential. In the reaction we have the competing effects of a singular term and of concave and convex nonlinearities. In this paper the concave term will be parametric. We prove a bifurcation-type theorem describing the changes in the set of positive solutions as the positive parameter ▫$\lambda$▫ varies.

Keywords:nonhomogeneous differential operator, indefinite potential, singular term, concave and convex nonlinearities, truncation, comparison principles, nonlinear regularity, nonlinear maximum principle
Work type:Article
Typology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
FMF - Faculty of Mathematics and Physics
Number of pages:Str. 2237-2262
Numbering:Vol. 9, iss. 4
PID:20.500.12556/RUL-116656 This link opens in a new window
ISSN on article:1664-2368
DOI:10.1007/s13324-019-00333-7 This link opens in a new window
COBISS.SI-ID:18663001 This link opens in a new window
Publication date in RUL:01.06.2020
Copy citation
Share:Bookmark and Share

Record is a part of a journal

Title:Analysis and mathematical physics
Shortened title:Anal. math. phys.
Publisher:Springer International Publishing AG
COBISS.SI-ID:18662745 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections: